# SDR UPS07M51327

- Difficulty date: December 26, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 51,825 hours, 10,206 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: E&E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLE SHOOTING OF C/B POPPING FOUND WIRE BUNDLES BURNED THROUGH, LOCATED IN E&E BAY RT SIDE.     TRANSFERRED TO UPS NRC MD015501-REFER FOR DETAILS & SIGN OFF. SUMMARY INCLUDES 247 WIRES REPLACED END TO END, 3 WIRE SPLICE REPAIRED. ALL SYS AFFECTED OPS AND FUNCTIONAL CKD FOR UPS & BOEING ENG INSTRUCTIONS
